Academic Journals Database
Disseminating quality controlled scientific knowledge

Robust Non-Fragile Control of 2-D Discrete Uncertain Systems: An LMI Approach

Author(s): Paramanand Sharma | Amit Dhawan

Journal: Journal of Signal and Information Processing
ISSN 2159-4465

Volume: 03;
Issue: 03;
Start page: 377;
Date: 2012;
Original page

Keywords: 2-D Discrete Systems | Fornasini-Marchesini Second Local State-Space Model | Non-Fragile Control | Linear Matrix Inequality | Lyapunov Methods

This paper considers the problem of robust non-fragile control for a class of two-dimensional (2-D) discrete uncertain systems described by the Fornasini-Marchesini second local state-space (FMSLSS) model under controller gain variations. The parameter uncertainty is assumed to be norm-bounded. The problem to be addressed is the design of non-fragile robust controllers via state feedback such that the resulting closed-loop system is asymptotically stable for all admissible parameter uncertainties and controller gain variations. A sufficient condition for the existence of such controllers is derived based on the linear matrix inequality (LMI) approach combined with the Lyapunov method. Finally, a numerical example is illustrated to show the contribution of the main result.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil